Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took MTpill, got cramps and bleeding only for an hour. What does it mean?

I took MTPill on 6th Oct and after 48 hrs I took two pills from the kit. Within 30 mins I started to get cramps and bleeding started. But it only lasted for an hour. After that I could feel cramps but no bleeding. And now after 24 hrs I dont feel any crams and no bleeding. I was 5 weeks pregnant when I took the pill. What could be the reason? Is it incomplete abortion .
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
thank you writing to HCM

After the use of the MTP pill bleeding can occur with 1 hour
however since you did not bleed much, it will advised that you get an ultrasound done to see what is the condition of the pregnancy
After that a diagnosis can be made and further guidance can be given by a gynecologist
hope to have answered your query
Dr Nandita Thakkar
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor